On simple characterizations of k-trees. (English) Zbl 0285.05128


05C99 Graph theory
05C05 Trees
Full Text: DOI


[1] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[2] Harary, F.; Palmer, E.M., On acyclic simplicial complexes, Mathematika, 15, 112-115, (1968) · Zbl 0157.54903
[3] Haskins, L.; Rose, D.J., Toward characterization of perfect elimination digraphs, SIAM J. comp., 2, (1973) · Zbl 0288.05115
[4] Rose, D.J., A graph-theoretic study of the numerical solution of sparse positive definite systems of linear equations, (), 183-217
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.